# SDR CA121025009

- Difficulty date: October 25, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC8311
- Engine: Pwa PW123
- Propeller: Hamstd 14SF*
- System (JASC): 5697 · Window System Wiring
- Part: Terminal
- Part number: NP15790113
- Condition: Shorted
- Location: Windshield
- Part time: 7,940 hours
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

(CAN) DURING DESCENT THROUGH FL100 CREW HEARD A POPPING SOUND AND NOTICED AN ELECTRICAL ODOR.  A SMALL FLAME WAS NOTICED AT THE CAPTAIN`S WINDSHIELD HEATER WIRES.  FLAME EXTINGUISHED AS SOON AS WINDSHIELD HEAT WAS SELECTED OFF.  CREW DONNED OXYGEN MASKS. AN EMERGENCY WAS NOT DECLARED ALTHOUGH CREW REQUESTED ARFF STANDBY FOR ARRIVAL.  FLIGHT LANDED WITHOUT FURTHER INCIDENT, DEFECT-1082215 RESOLVED ON W/O: 358635, TASKCARD: NR-00001.   REPLACED PILOTS WINDSHIELD ASSY IAW AMM CH 56-10-11-02.  OPS CHECK CARRIED OUT WITH NO FAULTS FOUND.  PRESSURIZATION CHECK CARRIED OUT WITH NO FAULTS FOUND.  PN-157901-13, SN-07321H7167, TTSN-7940, TSCN-9748 NOTE: WINDSHIELD HAS BEEN ROUTED TO AN INDEPENDENT LAB FOR ANALYSIS.
